# SDR CALA2017061201818

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 14,821 hours, 5,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE AT ROWS 8 - 14ABC.  REMOVED AND REPLACED THE BATTERY CHARGER ASSY AT ROW 8ABC IAW AMM 33-51-06-960-806, OPS NORMAL.
